# SDR CKSA98667

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B16079
- Condition: Corroded
- Location: Bs 1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN PANEL AT STA 1125 WL 200 RBL 127 HAS AN AREA 6.0 X 2.0 OF LEVEL 2 CORROSION.  AREA IS NEAR UPPER WING TO BODY.  REPAIRED IAW SRM 51-10-01, FIG 18.01 PER D6-5000 AND ASA CKF-CF-010 SUPP SHT 1 AND 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 0204-7C11026, CPCP TASK CARD NR C53-190-01-02.
